# SDR QXEA2013022800434

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 28,529 hours, 29,665 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Condition: Damaged
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID FELT STRANGE ON LANDING NR 3 BRAKE (RT INBD SIDE) COLD TO TOUCH.  OTHERS HOT. INSPECTED RT INBD WST, FOUND TRANSDUCER WITH INTERNAL DAMAGE.  R & R RT INBD TRANSDUCER IAW AMM TASK 32-11-000-801 AND TASK 32-46-11-400-801, OPS CHECK GOOD. NO DEFECTS NOTED NOTE: ALSO REPLACED OTBD TRANSDUCER FOR FAULT CODE.  RETURNED TO SERVICE.
